# SDR ASAA2021121236863

- Difficulty date: December 12, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 54,296 hours, 16,223 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11640
- Condition: Faulted
- Location: Ram Air
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL R "PACK" LIGHT ILLUMINATED ON MASTER CAUTION RESET, LIGHT EXTINGUISHED.  GROUNDED - YES. REMOVED AND REPLACED R/H RAM AIR INLET ACTUATOR, REF B737-800 AMM 21-51-21-400-801 OPS CHECK GOOD. NO FAULTS NOTED.
